Well I haven't taken levo for a week now due to really bad side effects and some of the old symtoms have re- appeared, hair loss, slower bowel movements and a pulling sensation in my right eye. Mentally I feel much better and don't want to take more levo and become a walking zombie with headaches but the hair loss is freaking me out a bit. I see my gp tomorrow and I don't know what to do, she will say there's only levo and that's that. I just started the whole organic food approach to reduce my toxicity but may take a while. Not sure what my antibodies were either so need to find out and how to treat those, I heard that they may be a response to all the pesticides in our food and that they site on the receptor sites instead of thyroid hormones. Does anyone know how to stop this immune response. Does thyroid hormone just relieve thyroid demand and nothing to reduce immune response.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.